MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX ONLAY; DURAMATRIX COLLAGEN DURA SUBSTITUTE MEMBRANE - ONLAY

COLLAGEN MATRIX, INC. DURAMATRIX ONLAY; DURAMATRIX COLLAGEN DURA SUBSTITUTE MEMBRANE - ONLAY
Catalog Number CDSLM22
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 11/18/2016
Type of Reportable Event Malfunction
Event or Problem Description
The complaint states that the clinician needed to bring the patient back to the operating room due to cerebrospinal fluid leakage.It was observed that the membrane seemed to pull apart and split into layers, the leakage was observed straight through the middle of the membrane.The product was implanted with sutures.The membrane was removed and replaced with another product.

Brand Name
DURAMATRIX ONLAY
Common Device Name
DURAMATRIX COLLAGEN DURA SUBSTITUTE MEMBRANE - ONLAY
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key6156480
Report Number2249852-2016-00019
Device Sequence Number16378440
Product Code GXQ
UDI-Device Identifier00813954020259
UDI-Public00813954020259
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K061487
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/30/2017
Device Catalogue NumberCDSLM22
Device Lot Number1509181022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;